# SDR SWIA201641912

- Difficulty date: January 31, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N814SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15100
- Aircraft time: 25,034 hours, 15,444 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L BETWEEN BS 333 AND 364  CORRODED AROUND FASTENERS.  REMOVED THE STRINGER AND INSTALLED A NEW SERVICEABLE STRINGER IAW SRM.  PERFORMED PRESSURE LEAK CHECK OF REPAIRED AREA IAW SRM AND AMM.  LEAK CHECKED GOOD.
